Vyvanse and energy drinks

Common Questions and Answers about Vyvanse and energy drinks

vyvanse

One day only, my 24 year old son, M, (who does not have ADHD) made a bad/stupid decision and took two 70mg pills to stay awake and for energy, and immediately had severe symptoms that continue today (4 months later). He did not seek immediate treatment, but went to the emergency room complaining of chest pain (left side), and erectile dysfunction (ED) about a month later. It should be noted that M is otherwise healthy, does not smoke, drinks socially, is not overweight, and is fit.
After that there was no effect. Vyvanse has caused none of the ups and downs that bothered me the most with Adderall and other meds. Obviously the medication will effect a 5-6 differently, but at the right dose we should all respond fairly similarly to the medication. A couple questions if I may.... Can I ask you what Vyvanse side effects you are frightful of? Also, who it was that diagnosed your son as ADHD? A psychiatrist/psychologist or a pediatrician?
I've been taking his 40mg vyvanse here and there and it made me feel fantastic. Then last week I took one and I felt like how all of you were explaining. I shrugged it off and just thought it was a bad weekend. Well today I was prescribed vyvanse. I've taken my first 50mg and I don't think i'm going to take the rest. I know I should try and see this out and take the prescription, I highly doubt I am going to. Aderol seems like it is the correct drug for ADD if given in the right quantities.
I had used up all of my energy and I started to feel extremely depressed. Everything I had been exited about earlier in the day was simply boring. All I wanted to do was sleep, and I just didn't feel like doing anything at all. After I had taken a nap that was a few hours long, I woke up to eat dinner. Soon after I woke up, my heart was racing faster than usual. I developed stomach pains and nausea, the kind you feel when you're about to vomit.
I wasn't treated because it was considered normal. I'm 40 and kept asking myself why don't I feel like I used too, where is the energy I had, why did I feel depressed and there was no reason to. Then in June the sleep disturbances started, and the 'brain fog', and the fatigue. After 2 1/2 weeks of insomnia every other night and suffering the other symptoms I went to my DR. The next day my results came back and my TSH was 16.5, I like my dad and my sister am HYPO and was put on Synthroid.
I had 'energy' meaning I didn't have to sleep as much and was up bright and early ready to go, but when it came to using that 'energy' to do something 'athletic', energy certainly didn't mean 'strength'. I felt like an old lady. If you're taking it, I hope you have somebody looking after you in case you don't notice yourself 'going downhill'. When I first dropped the 14 pounds, I was excited at how easy it was, but my family, friends and coworkers were almost horrified.
I don't know what the difference between Provigil and Vyvanse is. I do have a sample box of Provigil so know that I was on that and can't remember why we went with Vyv??? I do know that with Vyvanse I don't have any crash at all. I am very lucky, maybe. I do know that stress spikes the fatigue and even with the Vyvanse I get messed up and need to rest and am able to nap when I need to. It isn't like speed or amphetamine for me.
The precursors that go into the methylation cycle for SAMe, neurotransmitters, dopamine, serotonin are methionine, folate, B12, B6, TMG (trimethylglycine) and zinc, and maybe calcium and magnesium. This isn't a lot of info online about norepinephrine but Nutritional Healing has this on dopamine deficiency...
In addition, combining Adderall and/or Vyvanse with caffeine and/or energy drinks should not be done. (I'm not talking about a cup of regular coffee every day, I'm talking about hi-test coffee [high caffeine] or multiple cups of regular coffee). In addition, other substances can have dire effects on heart rhythm, such as high amounts of B-Vitamins, and various "natural" herbs or supplements. Natural does not mean safe, cyanide is natural, we all know it's not safe.
com - order those, it is amazing. Also, B12 injections are great for energy and can be obtained quickly and easily from Canada. Keep posting. The support and compassion here is great.
I have been treated for ADHD with Vyvanse for almost two years now and have recently been diagnosed with a mood disorder. My doctor gave me a script for a mood stabilizer, but I want to do something more than just take pills. I need to actively do something more to help get my life on track. I can't just leave pills to be my sanity anchor. Any suggestions?
he quit pot almost 4 years ago, he was very unmotivated,dysfuntional. he still drinks on and off. my daughter went in at 21 yrs old for opiates, xanax and pot 5 months ago. she is in a christian rehab. it is a year program, when she went she said she would stay for 2 or 3 months i was just glad she was getting off the streets. she now wants to stay, and work at the rehab. there is always hope.... the chains and bondage of addiction can be broken.
i was never prescribed to them, they just kinda found their way into my life and before i knew it i was hooked. now i never actually took them for any reason other than the high (i usually crushed and snorted them). i am on day 8 after quitting cold turkey and as all of you already know the first 3-4 days were the physically the worst. i feel a lot better now except the psychological stuff i have to deal with. i feel severly depressed at times and i suffer strong cravings.
I am one day in and its already getting bad.. I have no energy what so ever.. and I'm having severe insomnia, and restless leg syptoms.. I literally have no energy or get up and go about me.. I really need this medicine.. but I don't know how to control my addiction.. Lortab is the only pain med that works. They've tried me on everything and thats the only thing that helps. What should I do??
It's also nice I've channeled a lot of my extra energy into cleaning. At college I take adderall about 2-3times per week (never on weekends)and in those couple days I get everything done. I think it's important to not ever lose touch of who you really are off the drugs bc these are 2 completely different people. I couldn't imagine life without ADD because we bring this zest to life& there's never a dull moment.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers